Open Journal of Discrete Mathematics

Volume 3, Issue 3 (July 2013)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

The Number of Canalyzing Functions over Any Finite Set

HTML  Download Download as PDF (Size: 211KB)  PP. 130-136  
DOI: 10.4236/ojdm.2013.33024    3,223 Downloads   4,816 Views   Citations

ABSTRACT

In this paper, we extend the definition of Boolean canalyzing functions to the canalyzing functions of multi-state case. Namely, f:QnQ , where Q={a1,a2,...,aq} . We obtain its cardinality and the cardinalities of its various subsets (They may not be disjoint). When q=2, we obtain a combinatorial identity by equating our result to the formula in [1]. For a better understanding to the magnitude, we obtain the asymptotes for all the cardinalities as either n or q.

Cite this paper

Y. Li, D. Murrugarra, J. Adeyeye and R. Laubenbacher, "The Number of Canalyzing Functions over Any Finite Set," Open Journal of Discrete Mathematics, Vol. 3 No. 3, 2013, pp. 130-136. doi: 10.4236/ojdm.2013.33024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.